MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE
Model Number 0935280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that long hair was found in the asepto syringe.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.Visual evaluation of the returned sample noted one opened (without original packaging), unused silicone irrigation syringe.Visual inspection of the sample noted that there was a hole in between the barrel and the bulb.This does not meet the specification, "no hair is permitted on the product".A potential root cause for this failure could be "no follow up to the production areas cleaning procedure".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that long hair was found in the asepto syringe.

Brand Name
SYRINGE IRRIGATION BULK / CLEAN, 50ML
Common Device Name
BULB SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10728385
Report Number1018233-2020-20385
Device Sequence Number11244412
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number0935280
Device Catalogue Number0935280
Device Lot NumberNGDY0510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;